# SDR HEER20150522285

- Difficulty date: May 22, 2015
- Submitted: May 26, 2015
- Operation: General aviation
- Aircraft: N745P
- Make and model: Skrsky S76C
- Aircraft serial: 760619
- Aircraft time: 7,551 hours
- Engine: Tmeca ARRIEL2S2
- Engine time: 6,533 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 0292861940
- Part serial: 45033
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 2,738 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE DECU FAILED WITH STEPPER LEVEL 3 FAULT.  TROUBLESHOOTING WITH LEAD TO HMU STEPPER FAILURE.
